Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Why did i gain weight after inserting of copper t ?

after giving birth after 25 days copper t was inserted, i have gained more weight, it was almost 3.10yrs. what is reason for weight gain is that of copper t, and when i should go for check up that it is there in place. many saying that copper went upper part of the body and another saying went to small intestine,,,, i am tensed of this, pls help when to check in normal days or when periods.pls do answer me , waiting for the reply , and now if i remove the copper t will my weigh reduce.
Asked On : Tue, 26 Apr 2011
Answers:  1 Views:  1180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear Sheeba,Copper T can not lead to increase in weight.You can just check its position by feeling the thread any time after periods.check it once or twice in a month.Normally it is good for about 3 years in most of the cases,still it depends upon the type of it.In rare cases is can be misplaced and migrate,so do not worry.Look for other reasons for weight gain like thyroid,poor diet,lack of exercise etc.bye and take care.
Answered: Tue, 26 Apr 2011
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor